A Fractional Model of Gas Dynamics Equations and its Analytical Approximate Solution Using Laplace Transform


Creative Commons License

KUMAR S., Kocak H. , YILDIRIM A.

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.67, pp.389-396, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2012
  • Doi Number: 10.5560/zna.2012-0038
  • Title of Journal : ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
  • Page Numbers: pp.389-396

Abstract

In this study, the homotopy perturbation transform method (HPTM) is performed to give approximate and analytical solutions of nonlinear homogenous and non-homogenous time-fractional gas dynamics equations. Gas dynamics equations are based on the physical laws of conservation, namely, the laws of conservation of mass, conservation of momentum, conservation of energy etc. The HPTM is a combined form of the Laplace transform, the homotopy perturbation method, and He's polynomials. The nonlinear terms can be easily handled by the use of He's polynomials. The numerical solutions obtained by the proposed method indicate that the approach is easy to implement and accurate. Some numerical illustrations are given. These results reveal that the proposed method is very effective and simple to perform.